Skip to Content

Does vivelle dot help with anxiety in menopause?

Responses (1)

Delila 31 May 2011

Hi, sorry it has taken so long for you to get a response to your question. I might be too late now, but i have researched the drug info for vivelle, and rather than help with anxiety, anxiety is listed as a relatively common side effect. Are you using the vivelle now and have you experienced anxiety since starting the treatment?

anxious2 10 Jun 2011

I have had high anxiety then I started the vivelle dot. I was hoping to get relief from symptoms of menopause.But sometimes feel more wired. The doctor changed me to the Elestrin Gel now. And I am still haveing the anxiety it has been 4 weeks. I thought the hormone therapy would stop all of this.

Delila 11 Jun 2011

Hi sorry you still aren't feeling any better. If you haven't already, i think you should speak to your doctor again. I know hormone treatments can take a while to work, i would ask if you should have expected to feel better by now

audehy 9 Jun 2013

Yes my anxiety has gotten worse as each day goes by. My doctor blames it on my job and says to deal with the stress.It is getting stronger each day to get though my job and daily activities. Was increased from 0.05 to 0.075 twice a week. Can someone answer me as to what to do?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions